MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL

ROCHE DIAGNOSTICS ELECSYS CORTISOL II; FLUOROMETRIC, CORTISOL
Catalog Number 07027150190
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457); High Readings (2459); Low Readings (2460); Output Problem (3005)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys cortisol ii results for 4 patient samples on a cobas e 801 module.On (b)(6) 2025, the customer performed qc and observed low results, which promoted them to repeat patient samples previously run from 03-jul to (b)(6) 2025.For patient 1, the initial cortisol result was 7.20 nmol/l.The repeat result was 1.50 nmol/l.For patient 2, the initial cortisol result was 5.60 nmol/l.The repeat result was 1.50 nmol/l.For patient 3, the initial cortisol result was 17.00 nmol/l.The repeat result was 4.40 nmol/l.For patient 4, the initial cortisol result was 6.40 nmol/l.The repeat result was 1.50 nmol/l.The exact dates of initial testing of the patient samples and information on which results were deemed correct was requested but not provided.
 
Additional Manufacturer Narrative
The patient samples affected were saliva samples.It was clarified that the repeat results were believed to be correct.The calibration recovery data provided was acceptable.The alarm trace showed multiple sample quality alarms.The field service engineer (fse) inspected the analyzer and did not find any issues.Based on the available data, a general reagent issue could be excluded.The investigation did not identify a product problem.The root cause of the event could not be determined.

Brand Name
ELECSYS CORTISOL II
Common Device Name
FLUOROMETRIC, CORTISOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22664343
Report Number1823260-2025-02346
Device Sequence Number7626259
Product Code JFT
UDI-Device Identifier04015630939985
UDI-Public04015630939985
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K152227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2025
Device Catalogue Number07027150190
Device Lot Number822771
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/07/2025
Supplement Date Received by Manufacturer08/11/2025
Initial Report FDA Received Date07/30/2025
Supplement Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown